File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On positive realness of descriptor systems

TitleOn positive realness of descriptor systems
Authors
KeywordsContinuous
Descriptor systems
Discrete
Generalized Riccati equation
Generalized Riccati inequality
Positive real
Issue Date2002
PublisherIEEE.
Citation
Ieee Transactions On Circuits And Systems I: Fundamental Theory And Applications, 2002, v. 49 n. 3, p. 401-407 How to Cite?
AbstractIn this brief, the positive realness of descriptor systems is studied. For the continuous-time case, two positive real lemmas are given, based on a generalized algebraic Riccati equation and inequality respectively. For the discrete-time case, the positive real lemma is given in terms of a generalized algebraic Riccati inequality.
Persistent Identifierhttp://hdl.handle.net/10722/44945
ISSN
2006 Impact Factor: 1.139
2006 SCImago Journal Rankings: 1.111
References

 

DC FieldValueLanguage
dc.contributor.authorZhang, Len_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorXu, Sen_HK
dc.date.accessioned2007-10-30T06:14:02Z-
dc.date.available2007-10-30T06:14:02Z-
dc.date.issued2002en_HK
dc.identifier.citationIeee Transactions On Circuits And Systems I: Fundamental Theory And Applications, 2002, v. 49 n. 3, p. 401-407en_HK
dc.identifier.issn1057-7122en_HK
dc.identifier.urihttp://hdl.handle.net/10722/44945-
dc.description.abstractIn this brief, the positive realness of descriptor systems is studied. For the continuous-time case, two positive real lemmas are given, based on a generalized algebraic Riccati equation and inequality respectively. For the discrete-time case, the positive real lemma is given in terms of a generalized algebraic Riccati inequality.en_HK
dc.format.extent324709 bytes-
dc.format.extent10566 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Circuits and Systems I: Fundamental Theory and Applicationsen_HK
dc.rights©2002 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectContinuousen_HK
dc.subjectDescriptor systemsen_HK
dc.subjectDiscreteen_HK
dc.subjectGeneralized Riccati equationen_HK
dc.subjectGeneralized Riccati inequalityen_HK
dc.subjectPositive realen_HK
dc.titleOn positive realness of descriptor systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1057-7122&volume=49&issue=3&spage=401&epage=407&date=2002&atitle=On+positive+realness+of+descriptor+systemsen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/81.989180en_HK
dc.identifier.scopuseid_2-s2.0-0036505176en_HK
dc.identifier.hkuros70370-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036505176&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume49en_HK
dc.identifier.issue3en_HK
dc.identifier.spage401en_HK
dc.identifier.epage407en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridZhang, L=9039499900en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats